MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was not implanted.If explanted, give date: not applicable, as the lens was not implanted; therefore, it was not explanted.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was a posterior capsule tear with an intraocular lens (iol).Haptic/optic made contact with the eye.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation? yes.Returned to manufacturer on: 02/07/2021.Section h3: device returned to manufacturer: yes.Device evaluation: the pcb00 product was not returned in its original package.Visual inspection using magnification was performed to the returned sample.The plunger and pushrod were observed in advanced position.Residues of lubricating material were observed on cartridge.No damaged was observed to the cartridge.The lens returned outside the preloaded device.Two marks were also observed on the lens surface that could be related the handling of the unit during the surgical process.Based on the sample evaluation, there is no evidence to suggest that the complaint unit has been affected by the manufacturing process.The condition in which the returned sample is consistent with a product that was handled and prepared for a surgical process.The complaint issue reported could not be verified.Based on the analyzed of the returned, there is no indication of product quality deficiency.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11060734
Report Number2648035-2020-00954
Device Sequence Number2585558
Product Code HQL
UDI-Device Identifier05050474558212
UDI-Public(01)05050474558212(17)230911
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2021
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/27/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;